# SDR DALA2025033102388

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 11,965 hours, 5,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #7 RACK TOOTH (1EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W ERA 625330-14AD REV 0 AND PRI 625330-14AD REV 0 MATCHES ASSOCIATED AA 5742-01028 ADDED FOR AC 8134 ASSOCIATED ER/A 14-625330 ADDED FOR AC 8134. (LP# 0879321)
